Table of Contents
Journal of Nonlinear Dynamics
Volume 2015, Article ID 278234, 11 pages
http://dx.doi.org/10.1155/2015/278234
Research Article

Complete Coefficient Criteria for Five-Dimensional Hopf Bifurcations, with an Application to Economic Dynamics

Faculty of Engineering, University of Patras, 26504 Rion, Greece

Received 7 May 2015; Accepted 23 June 2015

Academic Editor: Dibakar Ghosh

Copyright © 2015 Christos Douskos and Panagiotis Markellos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christos Douskos and Panagiotis Markellos, “Complete Coefficient Criteria for Five-Dimensional Hopf Bifurcations, with an Application to Economic Dynamics,” Journal of Nonlinear Dynamics, vol. 2015, Article ID 278234, 11 pages, 2015. https://doi.org/10.1155/2015/278234.